Maximum distance separable codes over Z4 and Z2×Z4

M. Bilal, J. Borges, S. T. Dougherty, C. Fernández-Córdoba

Research output: Contribution to journalArticleResearchpeer-review

18 Citations (Scopus)


Known upper bounds on the minimum distance of codes over rings are applied to the case of ℤ2 ℤ4 -additive codes, that is subgroups of ℤ2α × ℤ4β. Two kinds of maximum distance separable codes are studied. We determine all possible parameters of these codes and characterize the codes in certain cases. The main results are also valid when α = 0, namely for quaternary linear codes. © 2010 Springer Science+Business Media, LLC.
Original languageEnglish
Pages (from-to)31-40
JournalDesigns, Codes, and Cryptography
Issue number1
Publication statusPublished - 1 Oct 2011


  • Additive codes
  • Maximum distance separable codes
  • Minimum distance bounds


Dive into the research topics of 'Maximum distance separable codes over Z4 and Z2×Z4'. Together they form a unique fingerprint.

Cite this